# SDR CHQA200900091

- Difficulty date: March 29, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 21,309 hours, 19,716 cycles
- Engine: Allsn AE3007A
- Engine time: 17,435 hours, 13,723 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 7839, IAD TO GSO.  CREW REPORTED A BURNT RUBBER SMELL IN CABIN WITH NO VISIBLE SMOKE PRESENT.  FLIGHT ATTENDANT REPORTED THAT SMELL DISSIPATED WHEN PACK 2 WAS DESELECTED.  MAINTENANCE OPERATED BOTH PACKS OFF OF BOTH ENGINE BLEEDS AND COULD NOT DUPLICATE THE ODOR AND NO OTHER DEFECTS WERE NOTED.
